# SDR AALA202207186595

- Difficulty date: July 15, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 62,474 hours, 25,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR VERY HARD TO OPEN LATCH FROM OUTSIDE. LUBED L1 DOOR LATCH OPERATIONS CHECK GOOD PER AMM 12-20.
